RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 236, Pages 347–353 (Mi tm306)  

This article is cited in 1 scientific paper (total in 1 paper)

On Weighted Korn's Inequality for a Thin Nonsymmetric Plate

G. A. Chechkina, E. A. Pichugina (Akimova)

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A weighted Korn's inequality is proved for a thin plate with a rough surface. The dependence of the coefficients in this inequality on a small parameter characterizing the thickness of the plate and the size of the microinhomogeneity of the surface is traced.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 334–340

Bibliographic databases:

UDC: 517.95
Received in December 2000

Citation: G. A. Chechkin, E. A. Pichugina (Akimova), “On Weighted Korn's Inequality for a Thin Nonsymmetric Plate”, Differential equations and dynamical systems, Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 236, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 347–353; Proc. Steklov Inst. Math., 236 (2002), 334–340

Citation in format AMSBIB
\Bibitem{ChePic02}
\by G.~A.~Chechkin, E.~A.~Pichugina (Akimova)
\paper On Weighted Korn's Inequality for a~Thin Nonsymmetric Plate
\inbook Differential equations and dynamical systems
\bookinfo Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 236
\pages 347--353
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931036}
\zmath{https://zbmath.org/?q=an:1125.74349}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 334--340


Linking options:
  • http://mi.mathnet.ru/eng/tm306
  • http://mi.mathnet.ru/eng/tm/v236/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chechkina A.G., D'Apice C., De Maio U., “Rate of Convergence of Eigenvalues to Singularly Perturbed Steklov-Type Problem For Elasticity System”, Appl. Anal., 98:1-2, SI (2019), 32–44  crossref  mathscinet  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:126
    Full text:34
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019